MathSciNet Relay Station
MathSciNet bibliographic data
MR1892804 57M05 (20J05 57M07 57N05)
Korkmaz, Mustafa Low-dimensional homology groups of mapping class groups: a survey. Turkish J. Math. 26 (2002), no. 1, 101–114.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement